# SDR ASAA2012120593411

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,243 hours, 6,199 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Inlet Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED AFTER APU SHUTDOWN.  FAULT LIGHT EXTINGUISHED AFTER APPROX 3 MINUTES.  PERFORMED APU BITE TEST IAW FIM 49-60-801, FAULT CODE 49-61224 DISPLAYED, INLET TEMP SENSOR SHOWS OUT OF RANGE HIGH.  R & R INLET TEMP SENSOR IAW MM 49-61-31.  RAN APU, OPS CHECK NORMAL, PERFORMED APU BITE, NO CURRENT FAULT.
